I Almost Passed Out Several Times
4-HO-MET, Cannabis, Phenibut, Kratom, Melatonin & Diphenhydramine
Citation: AzzidMan. "I Almost Passed Out Several Times: An Experience with 4-HO-MET, Cannabis, Phenibut, Kratom, Melatonin & Diphenhydramine (exp112518)". Erowid.org. Mar 28, 2019. erowid.org/exp/112518
Yesterday, at 7:30 AM, I took 20mg of 4-ho-met. The trip itself was wonderful, I watched 'The Wall' and smoked cannabis until I came down. Now, to the scary part.
At 5:00 PM I took 2g of Kratom and .5g of phenibut. At 9:00 PM I smoked some cannabis, took 50mg Benadryl and 5mg of melatonin because I still couldn't sleep. This was about 8 hours after the drug should have worn off, I was no longer tripping.
Suddenly, I felt shaky and had an overwhelming urge to lay down. I felt extremely nausea, and my heart was pounding faster than I've ever heard it beat before. I almost passed out several times. I was absolutely terrified. Whenever I tried to communicate with others it would come out garbled and mumbly. I was too shaky to text anyone. After an hour or two I finally passed out and woke up at 6:00 AM the next day. I felt somewhat odd in the morning, but feel normal now. I have taken all of these drugs in combination before in higher doses and been fine, but this time for whatever reason something terrible happened. Caution should be used before trying 4-ho-met in combination with everything besides cannabis; while it's generally a light, fun psychedelic, I don't want something like this to happen to me, ever.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.